# SDR QXEA2012052400411

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,636 hours, 27,856 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101910A
- Part serial: 0270
- Condition: Failed
- Location: Zone 200
- Part time: 431 hours, 472 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPLAINED OF FISH ODOR IN CABIN.   R & R RECIRCULATION FAN FILTER IAW 21-22-22-000/400-801 AND RECIRCULATION FAN IAW 21-22-16-000/400-801. OPS CHECKED GOOD, NO ODOR NOTED. RETURNED TO SERVICE.
